# SDR AALA202210196684

- Difficulty date: September 29, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N855NN
- Make and model: Boeing 737823
- Aircraft serial: 40582
- Aircraft time: 36,038 hours, 14,902 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT WHEEL WELL VERTICAL PRESSURE DECK WEB CRACKED AT CENTER OUT BOARD WEB LOCATIONS. LOCATED AT STA 663 AND RIGHT BUTT LINE 45. REMOVED AND REPLACED WEB PER SRM 57-10-1002R
